# SDR 2004UALA00401

- Difficulty date: April 26, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 33,930 hours, 21,398 cycles
- Engine: Ge CFM56*
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: B System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT LANDED UNDER AMBER ALERT DUE TO THE LOSS OF THE 'B' HYDRAULIC SYSTEM.  NORMAL LANDING AND TAXI.  AFTER ARRIVAL AT GATE, MAINTENANCE TECHNICANS FOUND THE B HYDRAULIC SYSTEM ACOUSTIC FILTER ASSEMBLY LEAKING.  THE EMDP CASE DRAIN FILTER WAS INSPECTED BUT NO METALIC PARTICLES WERE FOUND.  THE ACCOUSTIC FILTER ASSEMBLY WAS REPLACED AND AN EXTERNAL LEAK CHECK WAS PERFORMED.
